# SDR SWAA100447

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 69,300 hours, 54,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6546431
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING I/B FORE FLAP L/E RIB CRACKED AT WBL 254.  REMOVED AND REPLACED RIB PER SRM.
